# SDR C2XA06SH125

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 16,852 hours, 12,523 cycles
- Engine: Allsn AE3007C
- Engine time: 18,104 hours, 13,544 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23061626
- Part serial: ID13299
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE NR 1 ENGINE FAN CASE FORWARD ATTACHMENT HOLES WERE FOUND TO BE CORRODED.  INFORMATION WAS SUBMITTED TO ENGINEERING FOR REPAIR AND DISPOSITION.
